# SDR WRXR20250318003

- Difficulty date: March 18, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N638NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15402
- Aircraft time: 13,566 hours, 14,050 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: CC670140273
- Condition: Gouged
- Location: Zone 600 Flap
- Part time: 13,566 hours, 14,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INB FLAP VANE ACCESS PANEL 684ET IS SHOWING SIGNS OF CHAFING. PERFORMED BLENDING ON PANEL 684ET IAW CRJ 900 SRM 51-12-00-001-001-A01. R&R BLENDED RIVETS IAW CRJ 900 SRM 51-42-06-001-001-A01.  RESTORED FINISH IAW CRJ 900 SRM 51-21-11-001-001-A01, 51-25-06-001-001-A01, 51-25-21-001-001-A01. ALL WORK PERFORMED IAW PSA EA 57-2025-0334 REV --.
